Ok so i am 25 years old and diagnosed with hypertension for about 6 months now.
I used to take Norvasc (Amlidopine besylate) which was a calcium blocker but my feet started to swell up so i stopped that and switched to cozaar ( lozartin) which is a beta blocker.
The swelling did stop but recently it came back and has been there for awhile. I was given a diuretic Triameterne with hydrocholorthiazide but i see that its not good to combine that with cozaar since it has some drug interactions so i never took it.
I am wondering if this is some other serious complication, since i cant see a physician right away, was hoping to see if i can get some feedback from the forum, if anyone else had this issue and if so, how they dealt with it.
I feel like i am too young to be hypertensive, granted i could really get myself to the gym and drop some weight but right now im more concerned about my feet swelling. Im reading it that it could be related to heart failure or a kidney malfunction. Im just confused because i stopped taking the norvasc for about couple of months now, so i find it weird that the swelling just started. Its just in my feet, no where else. My left foot seems to be more swollen than my right even though my right sometimes swells up a bit as well.
Any helpful feedback would be appreciated, thank you.
Hello I too have High Blood Pressure and one of my first symptoms or concerns was the swelling of my feet. I was diagnosed about two years ago and was put on Enalapri 40mg 2 x a day, Topral 50mg 1 x a day Lasix 40mg 2 x a day and asprin 81mg 1 x a day these meds have helped but as my doctor says the meds only address the symptoms they don't really fix the problem. What has really helped is I have cut down on my salt in take to less than 900grams a day,I quit smoking, I don't drink any kind os soda anymore and no fried foods. I also where compression stocking and the swelling has gone down quite a bit. I am also going in on Monday for a biopsy because my doctors think I may have a problem with the membrane of my kidneys. They are functioning normal but they are spilling out large amounts of protein in my urine and this concerns them. So I am hoping all goes well. I know you are young and compression stockings don't look appealing but you can where them under your pants and no one would know. I hope this helps good luck and God bless.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.